| Model Number |
D334TRG |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
09/21/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 0185 lead, implanted: (b)(6) 2015.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that two rounds of ventricular anti-tachycardia pacing were delivered by the cardiac resynchronization therapy defibrillator (crt-d) for an atrial arrhythmia followed by delivery of a high voltage defibrillation therapy.There was a subsequent change in ventricular morphology with rapid ventricular rates and another high voltage therapy was delivered.The device was explanted and replaced shortly thereafter.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
The device was returned and analyzed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.